Characterizations of the value of matrix games

H.W. Norde, M. Voorneveld

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)193-206
Number of pages13
JournalMathematical Social Sciences
Volume48
Issue number2
Publication statusPublished - 2004

Cite this

Norde, H.W. ; Voorneveld, M. / Characterizations of the value of matrix games. In: Mathematical Social Sciences. 2004 ; Vol. 48, No. 2. pp. 193-206.
@article{16119498efca4573983b392326aaf70e,
title = "Characterizations of the value of matrix games",
author = "H.W. Norde and M. Voorneveld",
note = "Pagination: 13",
year = "2004",
language = "English",
volume = "48",
pages = "193--206",
journal = "Mathematical Social Sciences",
issn = "0165-4896",
publisher = "Elsevier",
number = "2",

}

Norde, HW & Voorneveld, M 2004, 'Characterizations of the value of matrix games' Mathematical Social Sciences, vol. 48, no. 2, pp. 193-206.

Characterizations of the value of matrix games. / Norde, H.W.; Voorneveld, M.

In: Mathematical Social Sciences, Vol. 48, No. 2, 2004, p. 193-206.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Characterizations of the value of matrix games

AU - Norde, H.W.

AU - Voorneveld, M.

N1 - Pagination: 13

PY - 2004

Y1 - 2004

M3 - Article

VL - 48

SP - 193

EP - 206

JO - Mathematical Social Sciences

JF - Mathematical Social Sciences

SN - 0165-4896

IS - 2

ER -